MathSciNet Relay Station
MathSciNet bibliographic data
MR354575 (50 #7053) 10H05
Fujii, Akio On the distribution of the zeros of the Riemann zeta function in short intervals. Bull. Amer. Math. Soc. 81 (1975), 139–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement